Discrete and Continuous Dynamical Systems - Series A (DCDS-A)

ISSN 1078-0947(print)
ISSN 1553-5231(online)

Current volume


Journal archive


Advanced Search

DCDS, series A includes peer-reviewed original papers and invited expository papers on the theory and methods of analysis, differential equations and dynamical systems. This journal is committed to recording important new results in its field and maintains the highest standards of innovation and quality. To be published in this journal, an original paper must be correct, new, nontrivial and of interest to a substantial number of readers.

DCDS is published monthly in 2017 and is a publication of the American Institute of Mathematical Sciences. All rights reserved.

Archived in Portico and CLOCKSS

TOP 10 Most Read Articles in DCDS-A, May 2017


Pointwise asymptotic convergence of solutions for a phase separation model
Volume 16, Number 1,  Pages: 1 - 18,  2006

Pavel Krejčí and Songmu Zheng

 Abstract       Full Text      Related Articles


A biharmonic-modified forward time stepping method for fourth order nonlinear diffusion equations
Volume 29, Number 4,  Pages: 1367 - 1391,  2010

Andrea L. Bertozzi, Ning Ju and Hsiang-Wei Lu

 Abstract       References       Full Text      Related Articles


$H^1$ Solutions of a class of fourth order nonlinear equations for image processing
Volume 10, Number 1/2,  Pages: 349 - 366,  2003

John B. Greer and Andrea L. Bertozzi

 Abstract       Full Text      Related Articles


Renormalization group method: Application to Navier-Stokes equation
Volume 6, Number 1,  Pages: 191 - 210,  1999

I. Moise and Roger Temam

 Abstract       Full Text      Related Articles


On a limiting system in the Lotka--Volterra competition with cross-diffusion
Volume 10, Number 1/2,  Pages: 435 - 458,  2003

Yuan Lou, Wei-Ming Ni and Shoji Yotsutani

 Abstract       Full Text      Related Articles


Global existence results for nonlinear Schrödinger equations with quadratic potentials
Volume 13, Number 2,  Pages: 385 - 398,  2005

Rémi Carles

 Abstract       Full Text      Related Articles


Lyapunov exponents for continuous transformations and dimension theory
Volume 13, Number 2,  Pages: 469 - 490,  2005

Luis Barreira and César Silva

 Abstract       Full Text      Related Articles


Uniform exponential attractors for a singularly perturbed damped wave equation
Volume 10, Number 1/2,  Pages: 211 - 238,  2003

Pierre Fabrie, Cedric Galusinski, A. Miranville and Sergey Zelik

 Abstract       Full Text      Related Articles


Topological methods in the instability problem of Hamiltonian systems
Volume 14, Number 2,  Pages: 295 - 328,  2005

Marian Gidea and Rafael De La Llave

 Abstract       Full Text      Related Articles


Nonlocal heat flows preserving the L2 energy
Volume 23, Number 1/2,  Pages: 49 - 64,  2008

Luis Caffarelli and Fanghua Lin

 Abstract       Full Text      Related Articles

Go to top